Alert archive / New York / Wind Advisories in 2024

Wind Advisory 5, NWS New York, NY

March 10, 202411 counties in New York; 4 counties in Connecticut; 5 counties in New Jersey

NWS New York, NY issued this wind advisory at Mar 10, 2024, 3:17 PM EDT for 11 counties in New York; 4 counties in Connecticut; 5 counties in New Jersey. It took effect at Mar 11, 2024, 2:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2024, 3:17 PM EDT (19:17 UTC)
In effect from
Mar 11, 2024, 2:00 AM EDT
Expired
Mar 11, 2024, 7:34 PM EDT
In force
18 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-170 m²/s²
0-3 km storm-relative helicity
-92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

529 
WWUS71 KOKX 101917
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
317 PM EDT Sun Mar 10 2024

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-110915-
/O.UPG.KOKX.HW.A.0002.240311T1000Z-240312T0300Z/
/O.NEW.KOKX.WI.Y.0005.240311T0600Z-240312T0300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
317 PM EDT Sun Mar 10 2024

...WIND ADVISORY IN EFFECT FROM 2 AM TO 11 PM EDT MONDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...From 2 AM to 11 PM EDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Isolated wind gusts upwards of 60 mph may be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MW
4 follow-up statements
023 
WWUS71 KOKX 110734
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
334 AM EDT Mon Mar 11 2024

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-112030-
/O.CON.KOKX.WI.Y.0005.000000T0000Z-240312T0300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
334 AM EDT Mon Mar 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Isolated wind gusts upwards of 60 mph may be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DW
364 
WWUS71 KOKX 111314
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
914 AM EDT Mon Mar 11 2024

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-112200-
/O.CON.KOKX.WI.Y.0005.000000T0000Z-240312T0300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
914 AM EDT Mon Mar 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts 50 to 55 mph.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Isolated gusts around 60 mph are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DS
058 
WWUS71 KOKX 111907
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
307 PM EDT Mon Mar 11 2024

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-120300-
/O.CON.KOKX.WI.Y.0005.000000T0000Z-240312T0300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
307 PM EDT Mon Mar 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DS
328 
WWUS71 KOKX 112334
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
734 PM EDT Mon Mar 11 2024

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-120045-
/O.CAN.KOKX.WI.Y.0005.000000T0000Z-240312T0300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
734 PM EDT Mon Mar 11 2024

...WIND ADVISORY IS CANCELLED...

Winds and wind gusts are now largely below Wind Advisory criteria 
and expected to continue to decrease this evening. The Wind Advisory 
has been cancelled.

$$

JT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Mar 10, 1:39 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Mar 10, 1:39 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service New York NY
139 PM EDT Sun Mar 10 2024

.SYNOPSIS...
Low pressure tracks away from the area and into Maine today.
High pressure builds into the Southeast on Monday and over the
Atlantic on Tuesday. A frontal system may impact the area by
the end of the week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
The surface low pressure continues to move northeast away from
the area today. Forecast remains on track.

Some instability showers have developed to the west as the
upper level low pivots overhead this afternoon and evening.
Scattered rain showers, possibly mixed with snow or graupel,
push through this afternoon and into the evening. Showers push
east and dissipate after sunset as instability drops with the
lack of daytime surface heating.

Dropping temps late in the day with increasing W winds. H85
winds increase thru the day, reaching about 40kt by 00Z Mon.
Sct-bkn clouds in the 4000-5000ft range should be a limiting
factor for gust potential. As a result, expect winds to remain
blw advy lvls today.

Winds aloft gradually increase tonight, but time of day and
remaining high based low clouds should be at least subtle
limiting factors. Have not issued a wind advy as a result.

Temps today a mix of the NBM and NAMnest. The NBM was used tngt.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
Winds aloft increase further on Mon. By 00Z Tues, the NAM
indicates over 60 kt at H85. With a well mixed and deep NW flow
along with strong subsidence, this should set the table for
over-performance of winds. Because of this, a high wind watch
has been issued for the entire area.

Despite the cold airmass, the deep mixing will allow for highs
aoa normal. Wind chills however mainly in the 30s for the day.
The NBM was used for temps.

Ridging then begins to build in late Mon ngt into Tue. This
will allow for the winds to finally begin to come down after
midnight.

For Tue, lighter winds and the start of a warming trend can be
expected. After wind chills Mon ngt in the 20s and lower 30s,
the NBM yields highs in the lower 60s for the usual swrn hot
spots. These numbers were accepted for the fcst.

Dry wx Mon-Tue.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Key Points:

* A warming trend takes place.

For midweek, in response to the digging and amplification of
the upstream trough over the Rockies a ridge builds across the
East. This will lead to a warming trend with temperatures
averaging well above normal for the mid and late week period
with dry conditions.

The trough will approach late in the week and likely bring
another round of unsettled weather in the form of rain late
Friday and Saturday with the arrival of low pressure and its
associated occluded / cold front. There are differences in
timing and in the handling of the Pacific branch and any
potential interaction with the pure southern branch of the jet.
Thus chose to take a consensus blend, which the NBM seemed
reasonable with respect to PoPs for Friday and Saturday.

The greatest deal of uncertainty deals with temperatures for
Wednesday through Friday. By Thursday max temperatures are
likely to get into the 60s across a good portion of the area,
particularly away from the coast. If more of a westerly
component to the wind develops closer to the surface, then
temperatures could get even warmer than currently advertised.
Some 70s therefore are a possibility away from the coast later
in the week.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Deepening low pressure continues to lift north of the area this
afternoon and moves up along the Canadian border this evening.
The low will track slowly east and northeast tonight into
Monday.

VFR prevails, however pockets of MVFR remain this afternoon
into early this evening in mainly scattered rain showers, with
scattered snow showers possible across mainly western most
terminals.

Winds shift to the WNW this morning and gradually ramp up through
tonight, with stronger winds and gusts coming tonight with gusts
mostly around 35 kt, and occasionally near 40 kt.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Amendments are possible this afternoon and early this evening to
refine timing of showers with brief and non-prevailing MVFR
conditions.

OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...

Monday afternoon: VFR. W/NW winds 20-25kt gusts near 35-40kt. A few
gusts 45-50kt possible.

Monday night: VFR. NW winds near 20 kt in the evening with gusts up
to 40 kt, eventually decreasing to 10-15 kt with gusts 20-25kt late.

Tuesday: VFR. NW winds 10-15G20kt.

Tuesday night through Thursday: VFR.

Friday: sub VFR possible in SHRA.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Solid sca winds can be expected today, increasing to gale tngt
and remaining thru Mon ngt. There is the potential for a few
gusts to storm force on Mon. Winds and seas subside Tue, with
all waters blw sca criteria by Tue ngt.

More tranquil conditions are expected towards Wednesday and
much of Thursday with light winds and ocean seas closer to 2 ft.

&&

.HYDROLOGY...
Although any pcpn amounts will be light today, some residual
flooding of rivers and streams can be expected.

No hydrologic impacts are expected tngt thru Fri.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Watch from Monday morning through Monday evening for
     CTZ005>012.
NY...High Wind Watch from Monday morning through Monday evening for
     NYZ067>075-078>081-176>179.
NJ...High Wind Watch from Monday morning through Monday evening for
     NJZ002-004-006-103>108.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ331-
     332-335-338-340-345-350-353-355.
     Gale Warning from 6 PM this evening to 6 AM EDT Tuesday for
     ANZ331-332-335-338-340-345-350-353-355.

&&

SYNOPSIS...JMC
NEAR TERM...JMC/MW
SHORT TERM...JMC
LONG TERM...JE
AVIATION...JE
MARINE...JMC/JE
HYDROLOGY...JMC
Hazardous weather outlook, Mar 10, 4:01 AM EDT, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
401 AM EDT Sun Mar 10 2024

CTZ005>012-NJZ002-004-103-105-107-NYZ067>071-073-078-079-176-177-
110900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Western Bergen-Western Essex-Western Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-Bronx-
Northwest Suffolk-Northeast Suffolk-Northern Queens-Northern Nassau-
401 AM EDT Sun Mar 10 2024

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ006-104-106-108-NYZ072-074-075-178-179-110900-
Hudson-Eastern Bergen-Eastern Essex-Eastern Union-
New York (Manhattan)-Richmond (Staten Island)-Kings (Brooklyn)-
Southern Queens-Southern Nassau-
401 AM EDT Sun Mar 10 2024

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-081-110900-
Southwest Suffolk-Southeast Suffolk-
401 AM EDT Sun Mar 10 2024

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-110900-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
401 AM EDT Sun Mar 10 2024

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 8:04 PM ESTAreal Flood AdvisoryOKXRockland, Westchester5 hr
Mar 9, 8:47 PM ESTAreal Flood AdvisoryOKXOrange, Putnam, Rockland, Westchester3 hr
Mar 9, 9:12 PM ESTAreal Flood AdvisoryOKXPutnam, Rockland, Westchester3 hr
Mar 9, 11:22 PM ESTAreal Flood WarningOKXRockland2 hr
Mar 10, 1:29 AM ESTAreal Flood AdvisoryOKXRockland17 hr
Mar 10, 3:21 AM EDTAreal Flood AdvisoryOKXBronx5 hr
Mar 10, 3:31 AM EDTHigh Wind WatchOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more12 hr
Mar 10, 3:53 AM EDTGale WarningOKX43 hr
Mar 10, 3:53 AM EDTSmall Craft AdvisoryOKX14 hr
Mar 10, 12:02 AM ESTAreal Flood WarningOKXGreater Bridgeport Planning Region2 hr
Mar 10, 3:09 AM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region7 hr
Mar 9, 9:03 PM ESTAreal Flood WarningOKXBergen3 hr
Mar 9, 10:36 PM ESTAreal Flood WarningOKXEssex113 min
Mar 9, 11:00 PM ESTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union2 hr
Mar 9, 11:31 PM ESTAreal Flood WarningOKXEssex, Passaic67 min
Mar 10, 12:27 AM ESTAreal Flood AdvisoryOKXBergen2 hr
Mar 10, 12:38 AM ESTAreal Flood AdvisoryOKXEssex, Passaic3 hr
Mar 10, 5:16 AM EDTAreal Flood AdvisoryOKXBergen6 hr
Mar 10, 11:46 AM EDTAreal Flood AdvisoryOKXBergen4 hr

Nearby

Wind Advisories in New York, 2024Wind Advisories in New Jersey, 2024Wind Advisories in Connecticut, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.